# SDR MALA975888

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7213000300
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT THE CREW WAS UNABLE TO TEST THE ELECTRICAL BAY SMOKE DETECTION SYSTEM.  MAINTENANCE REPLACED THE SMOKE DETECTOR IN THE FORWARD CARGO BAY, OPS CHECK GOOD.
